MURAL - Maynooth University Research Archive Library

    Items where Author is "Hanke, Bernhard"

    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | No Grouping
    Jump to: Article
    Number of items: 1.


    Botvinnik, Boris and Hanke, Bernhard and Schick, Thomas and Walsh, Mark (2014) Homotopy groups of the moduli space of metrics of positive scalar curvature. Geometry & Topology, 14 (4). pp. 2047-2076. ISSN 1465-3060

    This list was generated on Sat Aug 8 22:05:16 2020 UTC.